# SDR R61A201205030268

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 11,047 hours, 8,805 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: 17010810401
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT NOSE WHEEL BRAKE BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT NOSE WHEEL BRAKE BRACKET IAW EMB 175 SRM 51-43-03, 51-21-02, 51-23-06 AND AMM 32-49-13.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
